Pacific Journal of Mathematics

Correction to: ``On a stronger version of Wallis' formula''.

V. R. Rao Uppuluri

Article information

Source
Pacific J. Math., Volume 23, Number 3 (1967), 629-630.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102991742

Mathematical Reviews number (MathSciNet)
MR0221640

Zentralblatt MATH identifier
0158.17806

Subjects
Primary: 62.20

Citation

Uppuluri, V. R. Rao. Correction to: ``On a stronger version of Wallis' formula''. Pacific J. Math. 23 (1967), no. 3, 629--630. https://projecteuclid.org/euclid.pjm/1102991742


Export citation

See also

  • Orig : V. R. Rao Uppuluri. On a stronger version of Wallis' formula. Pacific Journal of Mathematics volume 19, issue 1, (1966), pp. 183-187.